Bluelight

Thread: Help: Drug cocktail for my steroid produced Gyno (fatty Bitch tits, no hard gland)

Results 1 to 9 of 9
  1. Collapse Details
    Help: Drug cocktail for my steroid produced Gyno (fatty Bitch tits, no hard gland) 
    #1
    Hello. I'm 45 and 15 years ago I did 3 steroid cycles with Deca and Winstrol without having too much knowledge. I missed out on the Nolvadex and got minor gyno (I think it's called). It is not hardened glands, only fat under and around my tits making them a bit pointy. It looks like attached image (not me though). I can live with it but prefer not to. I want it gone. Surgery cost $4,000 here and I can't afford it.

    I got ADHD diagnose recently and now use methylfenidat (Ritalin, Concerta). I noticed my belly disappeared and also some of my bitch tits (but still they are embarrassing). I have read some posts online that rubbing Nolvadex or Letrozole and caffein desolved in isopropyl alchohol (to make it transport the drugs through the skin), on the bitch tits can make them disappear, but I don't know if it's a myth.

    Does anyone have any ideas that have been tried with success?

    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Performance Enhancing Drugs
    Genetic Freak's Avatar
    Join Date
    Mar 2012
    Location
    New Zealand
    Posts
    2,039
    Hi There....

    First of all it might be best to differentiate gynaecomastia from lipomastia (fatty breasts), by comparing palpation of subareolar tissue to adjacent subcutaneous adipose tissue in the anterior axillary fold..

    The presence of subareolar ductular tissue and fibrosis in breast affected by gynaecomastia results in a firmer consistency than that of adipose tissue, enabling gyno to be distinguished from lipomastia..

    Proliferation of the mammary ductules in a fibroconnective tissue stroma is typically seen in gynaecomastia. Extensive ductular hyperplasia and proliferation occur early on in the development of gyno, while the stroma is loose and oedematous.

    Medical treatment is most effective at this early stage as stromal fibrosis becomes the predominant feature during the later stages of the condition, and this feature is unlikely to respond to medical therapy..

    From what I can find clinical research on gyno in males state patients with relatively recent onset <1 year can have successful outcome to medical treatment (AI, SERM)..

    If you present with a hard fibrous lump under the nipple, after 15 years I might suggest surgery would be your only option..

    If lipomastia, diet combined with AI, or SERM might prove effective..
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Performance Enhancing Drugs
    CFC's Avatar
    Join Date
    Mar 2013
    Location
    The Yoo Kay
    Posts
    3,621
    It can be quite difficult to tell if there's any fibrotic tissue in there after a number of years. As said by GF, if it's just fat you can probably get it down without surgery by hard dieting and maybe an AI like letrozole or SERM like tamoxifen for 4-8 weeks. Fat will obviously take longer to lose in the breast than in other parts of the body because of the concentration there, so you need to be persistent with the dieting.

    As for topical gyno solutions, there have been a number of patents and ideas over the years but none that I've ever seen actually come to the market. I tried a few crazy ideas with various penetration enhancers and compounds many many years back, but never had any success except for temporarily bleaching my areola!
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Thanks for your answer. I have no hard lumps under the breasts, only soft fatty tissue that doesn't go away even if my stomach is completely flat with no fat. My ADHD medicine have stripped me of most fat and pulled water from my muscles (not like the pro body builders though). But tits are still bitchy. What is AI and SERM? Could you please advise on a specific medicine and how I need to take it? Can a normal doctor help or do I need to go to a private plastic surgeon clinic for the medicine?
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Moderator
    Performance Enhancing Drugs
    CFC's Avatar
    Join Date
    Mar 2013
    Location
    The Yoo Kay
    Posts
    3,621
    An AI is an aromatase inhibitor, like exemestane, anastrozole and letrozole.

    A SERM is a selective estrogen receptor modulator like tamoxifen, raloxifene and toremifene.

    They both have the effect of reducing the capacity of the hormone oestrogen to interact with the oestrogen receptor in male breast tissue.

    Oestrogen tends to cause fat accumulation, and in excess can be counterproductive to fat loss, especially where there's a high concentration of oestrogen receptors (such as the breast) and of an enzyme called aromatase (which produces oestrogen from testosterone).

    A normal doctor can certainly help, and may be inclined to prescribe either form of medication if you outline your concerns, your repeated attempts to lose fat there. It helps if you emphasise any psychological issues it may cause you (eg it causes anxiety taking your shirt off, being in public, at the gym, makes you feel depressed etc etc).
    Reply With Quote
     

  6. Collapse Details
     
    #6
    I wouldn't run a SERM like Nolvadex because you are likely to have an estrogen rebound. It could simply be a hormonal issue. The first thing I would do is get my estradiol level checked. There is a chance that it could be high and that could be what is causing your problem. If it is high then you should be able to take an AI like Arimidex and lower your estradiol level which should potentially solve your problem. It's not guaranteed but it would be the first thing I would try. I'm not prone to it but I have had friends that have had bad bouts with it and even had the surgery to remove the glands.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    I would t bother it's a nice chest
    Reply With Quote
     

  8. Collapse Details
     
    #8
    SERMs do not cause estrogen rebound. There is some unsubstantiated bro science that adex can rebound, but Ive not seen it myself.

    nolva and an AI seem like the drugs to use, along with dieting. Hi body fat goes hand in hand with test converting to estrogen.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Greenlighter
    Join Date
    Apr 2016
    Location
    49M near Cleveland, OH
    Posts
    45
    Quote Originally Posted by Funguy68 View Post
    I would t bother it's a nice chest
    OP said the photo wasn't him.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •